# SDR SWAA2019111938929

- Difficulty date: October 18, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 47,476 hours, 31,649 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550688688
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE FLOOR BEAM CORRODED AT BS. 986, BETWEEN RBL 44 TO LBL 44.    / REPAIRED FLOOR BEAM PER ER AND EA.
